Feeling a bit of a numpty

Just before Christmas I was starting to feel a bit low and cold so decided to up my dosage from 100 to alternating 100 to 125mg. After a couple of weeks I started to feel better and warmer. This week I started to feel a bit sluggish, tearful and not with it.

It dawned on me this morning when I couldn't remember which packet had the 100mg in that I put my glasses on and found that both boxes contained 25mg and I had been taking just 25 and 50mg alternating for the past week so it looks like I am going to be a liability this week lol. I have informed my family to be aware and they said they were beginning to wonder about me. The trouble is I dont know where my 100's have gone now as I usually keep all of my levo by my side of the bed. Perhaps mice might have run off with them? Its weird.

10 Replies

  • Whoops! Suggest you ask the doc for a new prescription. Blame losing them upon the brain fog which is common with undertreated hypothyroidism :-)

    Xx G.

  • Well, I am sure you mice are enjoying themselves at your expense. Ask GP for a repeat prescription. It is true that sometimes people lose a packet or two. I think you will pick up quite soon when you go back to your proper dose.

  • Ooops!

    Are you sure you haven't been taking 100/200 since December?

  • farmermechanic, I too have got my thyroid pills muddled up due to not wearing glasses, my local Chemist shop said I could always let them know if i ran out of Levothyroxine as they would never see me without any medication, not sure how it all worked, but just another avenue for anyone to try if you cannot get hold of your Doctor quick enough perhaps ?

  • I thought that perhaps I wasn`t taking enough thyroxine last December, so I tried an experiment, I took 25mg extra. I went to sleep, then woke up a few hours later with a racing pulse. I dialled 111 for medical advice, & got told that maybe I had mild thyroxine toxicity, & maybe I should go to a&e to get checked out. Luckily my pulse slowed down to normal after about half an hour, & I didn`t need medical attention, but It scaed me, & i won`t be trying that again in a hurry!

  • Yes you would sometimes get that sort of pulse racing feeling anyway when you up your dose due to your official blood readings and at the doctors advice. So don,t worry to much about upping it by 25mcg off your own bat, as I don,t think you would have done much harm to yourself, but I would not advise it.

  • After a similar experience I now have a box with days of the week compartments, I load it up on Sunday night with each day's dose. I don't drop the tablets in the bed and have to hunt for them anymore either!

  • I found the 100's so I am okay I dont have to worry about hyper mice now lol.

  • My dispensary sent me home with packs which had been cut in pieces so the strength was missing. I had no idea which was 25 and which was 50. Duh

  • Can I also say that I cant cope with 'alternate day' administering.....probably the brain fog lol

You may also like...